A new ellipsoid associated with convex bodies

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)375-390
Number of pages16
JournalDuke Mathematical Journal
Volume104
Issue number3
StatePublished - Sep 15 2000

Fingerprint

Convex Body
Ellipsoid

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A new ellipsoid associated with convex bodies. / Lutwak, Erwin; Yang, Deane; Zhang, Gaoyong.

In: Duke Mathematical Journal, Vol. 104, No. 3, 15.09.2000, p. 375-390.

Research output: Contribution to journalArticle

@article{3a2bbc0dfad44dd3bc79db11694d6b7c,
title = "A new ellipsoid associated with convex bodies",
author = "Erwin Lutwak and Deane Yang and Gaoyong Zhang",
year = "2000",
month = "9",
day = "15",
language = "English (US)",
volume = "104",
pages = "375--390",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "3",

}

TY - JOUR

T1 - A new ellipsoid associated with convex bodies

AU - Lutwak, Erwin

AU - Yang, Deane

AU - Zhang, Gaoyong

PY - 2000/9/15

Y1 - 2000/9/15

UR - http://www.scopus.com/inward/record.url?scp=0034664274&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0034664274&partnerID=8YFLogxK

M3 - Article

VL - 104

SP - 375

EP - 390

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 3

ER -